Yes, it is possible for you to get blurred vision after using the eye drops. There are many kinds of eye drops. Some are just used to get the bacterium out of the eyes. Some will keep your eyes moisture. You should stop using the eyes drops any more. You should have the good rest for the eyes and use the warm compress to make your eyes feel comfortable.
There have two kind of eye drops, one is for the use of antiphlogistic and the other is for the function of paralysis. Maybe you used the wrong eye drops for the paralysis function. This kind of eye drop is just use for the preparation of optometry of kids to avoid the error of the vision check of small kinds. After the use of such kind of eye drops, the ciliaris will lose the self-adjustment function, and then the photophoby and vision blur will appear when you look at the staff near you. It is a normal situation, it will recovery soon after 4 to 6 hours. However, there still have another reason may cause such situation, if your eyes are allergic to the eye drops? If so, you can use other method to protect your eyes such as get more vitamin and carotene supply and doing some eyes exercises to adjust your vision other than the eye drops.
It is true that eye drops can help with blurry vision. Blurry vision can be caused by many eye problems or other diseases, such as glaucoma, photophobia, cataracts and myopia. It will affect one or both eyes. People who suffer blurry vision must be prepare with fighting it forever. No matter you get it rarely or long, blurry vision cannot be treated. You just can adjust and improve it. Wearing eyeglasses and dropping eye drops are great ways to improve your blurry vision.